How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask MD doc Your Own Question
MD doc
MD doc, Doctor
Category: OB GYN
Satisfied Customers: 8556
Experience:  MD, vastly experienced (since 1994)
239748
Type Your OB GYN Question Here...
MD doc is online now

I have come up with a lot of bumps and sores around my

Customer Question

I have come up with a lot of bumps and sores around my vagina lips. This has started since I have been on my period for over a month, I found that the sanitary towels were itching me more and more and know I’m very swollen and tender. But il
Assistant: Any recent injuries? How long have you been dealing with the swelling?
Customer: the swelling has been since Friday. The itching started slowely I assumed it was wearing sanitary towels for so long
Assistant: Anything else in your medical history you think the doctor should know?
Customer: Not that I’m aware of
Submitted: 6 days ago.
Category: OB GYN
Expert:  MD doc replied 6 days ago.
Hi,
Thanks for contacting the medical experts,
Have you had unprotected sex?
Any casual partners?
Have you seen a doctor or had similar symptoms in the past?
Any discharge?
Warm regards
Customer: replied 6 days ago.
I have unprotected sex but not with any casual partners just the same one. No similar symptoms in the past
No discharge but my period is on and off still but this is not unusual however longer than normal
Regards
Holly
Expert:  MD doc replied 6 days ago.

Hi,

Thanks

There are many reasons for the symptoms that you are describing,

STIs are on the top of the list, and certainly need to be considered,

Among the Non STIs Contact dermatitis due to the sanitary pad is certainly an area of concern,

I would recommend changing the brand, or NOT using pads for a few days, applying vaseline on outer area, and taking oral anti allergy medicine like Zyrtec, and consulting an ob/gyn if this does not help.

Read more here

https://www.medicalnewstoday.com/articles/317907.php

Please remember to leave a positive rating if you found the answer helpful as this is the only way we are compensated for the time and effort spent answering your question,
You can always get back for any clarifications even after rating me,
Warm regards